# SDR UALA2013061304078

- Difficulty date: June 12, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 58,114 hours, 6,773 cycles
- Engine: Pwa PW4056
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: FP0207A600U
- Condition: Inoperative
- Location: Nr 1 Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 HYD QUANTITY INDICATION INOPERATIVE ON LOWER EICAS DISPLAY.  WHEEL WELL INDICATOR ALSO INOP FOR NR 1 SYS. . REPLACED HYD QTY TRANSMITTER IAW MM, OP CHECKED NORMAL.
